The Michigan Mathematical Journal

Compactness properties of topological groups.

T. S. Wu and Y. K. Yu

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 19, Issue 4 (1972), 299-313.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000939

Digital Object Identifier
doi:10.1307/mmj/1029000939

Mathematical Reviews number (MathSciNet)
MR0318391

Zentralblatt MATH identifier
0244.22003

Subjects
Primary: 22D05: General properties and structure of locally compact groups

Citation

Wu, T. S.; Yu, Y. K. Compactness properties of topological groups. Michigan Math. J. 19 (1972), no. 4, 299--313. doi:10.1307/mmj/1029000939. https://projecteuclid.org/euclid.mmj/1029000939


Export citation